# SDR VNAA2017121399906

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 33,251 hours, 33,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM STRAP AT FS 559 BETWEEN RBL 27 AND RBL 43 IS CORRODED.C/A: INSTALLED NEW SERVICEABLE STRAP IAW CRJ 200 SRM 51-42-06 & 51-42-15.
